# SDR DALA13009150990

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 56,270 hours, 41,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 636-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CARGO DOOR THRESHOLD BS 636 TO 693.  REPAIRED MID CARGO DOOR THRESHOLD STA 636 TO 693 IAW SRM 53-05.  RII COMPLIED WITH.
